# SDR FDEA202208232036

- Difficulty date: August 23, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N70011
- Condition: Cracked
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ACCOMPLISHING EO F-5730-E0340076-P1 (DIAGONAL BRACE AND WING SKIN   INSPECTION) A CRACK INDICATION WAS NOTED IN THE NO.2 FASTENER HOLE COMMON TO THE   SKIN & ATTACH FITTING  COMPLIED WITH FEDEX EA F-5730-T0369921-P1, RELEASED SEP 07, 2022. TITLED "WINGS -   PLATES AND SKINS - LH WING UPPER SKIN AT FRAG FITTING, HOLE 2, CRACK REPAIR * THIS EA   DEVIATES FROM EO F-5730-E0340076"
